U.S. doctors online nowAsk doctors free
NY
A 23-year-old female asked:

im 8 months in accutane and i got a very small pimple on forehead and side of face. my dose went from 80 to 60 per day. should i continue accutane?

1 doctor answer3 doctors weighed in
Dr. Ed Friedlander
Pathology 44 years experience
Stay the course: I'd do it. If you need isotretinoin, the situation is serious. You are an adult now and acne is a huge personal and professional liability. Whoever is monitoring your treatment will advise you on dose.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jul 30, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.